# SDR SIMA200913901

- Difficulty date: May 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 11,531 hours, 10,479 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 0430
- Condition: Failed
- Location: Nr 3
- Part time: 16,343 hours, 15,749 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3686, CREW REPORTED UPON LANDING A "GIVE" IN THE BRAKING.  THIS WAS FOLLOWED BY "BRAKE DEGRADED" EICAS CAUTION MESSAGE.  AIRCRAFT TOOK LONGER TO SLOW AND ATC INFORMED THE CREW THEY SAW A "PUFF" OF SMOKE FROM THE RIGHT WHEEL.  CREW CALLED FOR CFR AIRCRAFT WAS TOWED BACK TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BRAKE NUMBER 3 AND 4, WHEEL ASSY 3 AND NR 3 BRAKE LINE.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
